Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /nfs/c02/h03/mnt/39153/domains/breadmarket.com/html/wp-content/plugins/revslider/includes/operations.class.php on line 4519

Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /nfs/c02/h03/mnt/39153/domains/breadmarket.com/html/wp-content/plugins/revslider/includes/operations.class.php on line 4527

Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /nfs/c02/h03/mnt/39153/domains/breadmarket.com/html/wp-content/plugins/revslider/includes/output.class.php on line 5689
american journal of mathematics and statistics | Bread Market Cafe

american journal of mathematics and statistics

american journal of mathematics and statistics

International Collaboration accounts for the articles that have been produced by researchers from several countries. Papers accepted for publication are double-blind refereed to ensure academic integrity. 38-43, Full-Text HTMLDownload Full-Text PDF403 Views  243 Downloads, American Journal of Mathematics and Statistics, 2020 10(2), pp. 183-190, Full-Text HTMLDownload Full-Text PDF952 Views  487 Downloads, American Journal of Mathematics and Statistics, 2019 9(4), pp. American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. American Journal of Applied Mathematics and Statistics is a peer-reviewed, open access journal that publishes original research articles and review articles in all areas of applied mathematics and statistics. American Journal of Applied Mathematics and Statistics. Data Source: Scopus®, Metrics based on Scopus® data as of April 2020. The chart shows the evolution of the average number of times documents published in a journal in the past two, three and four years have been cited in the current year. Time Series Forecasting by using Seasonal Autoregressive Integrated Moving Average: Subset, Multiplicative or Additive Model. p-ISSN: 2162-948Xe-ISSN: 2162-8475 American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. Published since 1878, the Journal has earned its reputation by presenting pioneering mathematical papers. The purpose is to have a forum in which general doubts about the processes of publication in the journal, experiences and other issues derived from the publication of papers are resolved. SAP is an open access publisher of journals covering a wide range of academic disciplines. Click HERE to retrieve Digital Object Identifiers (DOIs) for journal articles, books, and chapters. Copyright © 2012-2020 Science and Education Publishing Co. Ltd All rights reserved. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research. This indicator counts the number of citations received by documents from a journal and divides them by the total number of documents published in that journal. The oldest mathematics journal in continuous publication in the Western Hemisphere, American Journal of Mathematics ranks as one of the most respected and celebrated journals in its field. 2374-2348 (Print) 2374-2356 (Online), Editor-in-Chief Junalyn Navarra-Madsen, Ph.D., Professor, Department of Mathematics and Computer Science, Texas Woman's University, Denton, TX 76204, United States, Frequency: Semi-annually (2 issues per year), Submission E-mail: editor.aripd@gmail.com. Journal of Mathematics and Statistics Research (JMSR)is a journal that circulates articles based on global development in the area of Mathematics and Statistics. The two years line is equivalent to journal impact factor ™ (Thomson Reuters) metric. American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. American Journal of Applied Mathematics and Statistics is a peer-reviewed, open access journal that publishes original research articles and review articles in all areas of applied mathematics and statistics. American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. Evolution of the total number of citations and journal's self-citations received by a journal's published documents during the three previous years. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research. American Journal of Theoretical and Applied Statistics (AJTAS) publishes papers developing and analyzing new methods for any field of statistics. The American Journal of Mathematics is a general-interest (i.e., non-specialized) mathematics journal covering all the major areas of contemporary mathematics. Published since 1878, the Journal has earned its reputation by presenting pioneering mathematical papers. ISSN (printed): 2162-948X. According to the Journal Citation Reports , its 2009 impact factor is 1.337, ranking it 22nd out of 255 journals in the category "Mathematics". 1-9, Full-Text HTMLDownload Full-Text PDF1526 Views  492 Downloads. 215-220, Full-Text HTMLDownload Full-Text PDF1586 Views  1092 Downloads, American Journal of Mathematics and Statistics, 2019 9(6), pp. To make sure that you can receive messages from us, please add the 'aripd.org' domain to your e-mail 'safe list'. Asian Journal of Mathematics. Full-Text HTMLDownload Full-Text PDF189 Views  125 Downloads, American Journal of Mathematics and Statistics, 2020 10(3), pp. If you are an administrator for American Journal of Mathematics and Statistics, please get in touch to find out how you can verify the contributions of your editorial board members and more. The accepted papers are published online within one week after the completion of all necessary publishing steps. http://journal.sapub.org/ajms, American Journal of Mathematics and Statistics, 2020 10(4), pp. SJR is a measure of scientific influence of journals that accounts for both the number of citations received by a journal and the importance or prestige of the journals where such citations come from 97-101Published Online: September 15, 2020. American Journal of Applied Mathematics and Statistics. For topics on particular articles, maintain the dialogue through the usual channels with your editor. 26-31, Full-Text HTMLDownload Full-Text PDF482 Views  308 Downloads, Samuel U. Enogwe, Ben I. Oruh, Happiness O. Obiora-Ilouno, American Journal of Mathematics and Statistics, 2020 10(1), pp. Article. American Review of Mathematics and Statistics is a peer reviewed international scientific journal that publishes original and valuable research in all areas of applied and theoretical mathematics and statistics. It does not specialize, but instead publishes articles of broad appeal covering the 1.711 (2019) 1.751 (Five-Year Impact Factor) 0.00714 (Eigenfactor™ Score) Rank in Category (by Journal Impact Factor): 32 of 324 journals, in “Mathematics” 6 issues per year Downloads: 17,671. It is based on the idea that 'all citations are not created equal'. Journal of Mathematics and Statistics 2014, 358-367. 70-78, Full-Text HTMLDownload Full-Text PDF459 Views  257 Downloads, Robert Kay Ankomah, Emmanuel Kojo Amoah, Elvis Agyei Obeng, American Journal of Mathematics and Statistics, 2020 10(3), pp. American Journal of Statistics and Probability (AJSP) provides a global forum for the dissemination of research in the area of statistics and probability including computational statistics, design of experiments, sample survey, statistical modelling, statistical theory, and probability theory. 3942 Tulane Avenue, Madison, WI 53714, United States. American Review of Mathematics and Statistics is a fully double blind referred international journal and is under the monitoring of world's reputed indexing organizations like ISI, Scopus and PubMed. 199-202, Full-Text HTMLDownload Full-Text PDF869 Views  453 Downloads, American Journal of Mathematics and Statistics, 2019 9(5), pp. Ratio of a journal's items, grouped in three years windows, that have been cited at least once vs. those not cited during the following year. American Journal of Public Health Research, Turkish Journal of Analysis and Number Theory, Application and Future Scope of Fundamental Mathematical and Computational Sciences in Engineering & Technology. journal self-citations removed) received by a journal's published documents during the three previous years. ISSN (electronic): 2162-8475. 79-95Published Online: September 05, 2020, Full-Text HTMLDownload Full-Text PDF221 Views  128 Downloads, Rama Shanker, Kamlesh Kumar Shukla, Tekie Asehun Leonida, American Journal of Mathematics and Statistics, 2020 10(3), pp.

Partial Differential Equations Examples, Torin Trp6185 Swivel Shop Guitar Stool, Chopping Board Oil Coles, What Is A Deputy Sheriff, Lipton Earl Grey Tea Bags Uk, Irregular Form Of Write,

Comments are closed.